# SDR DALA2017050803633

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 60,223 hours, 47,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND AFT CATWALK MIDDLE EMERGENCY LIGHT INOPERATIVE. WIRE BROKEN FROM CONNECTOR. INSTALLED NEW TERMINAL PIN IAW SWPM 20. OPS CHECKED OK. OK FOR SERVICE.
